# SDR C2XA03CL167

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2448 THE CREW REPORTED 2 ADJACENT EXIT ROW LIGHTS WERE INOPERATIVE IN MIDDLE OF CABIN.  MAINTENANCE INSPECTED AND RESET EMERGENCY LIGHT SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
